# SDR FDEA202505050714

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42709
- Aircraft time: 21,476 hours, 8,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, CREW ENTRY DOOR UNABLE TO FULLY OPEN  DUE TO ESCAPE ROPE DROP DOWN & ENTANGLE THE DOOR.  AMM: 25-59-03-4  AMM: 25-61-04-402-014-001  NOTICED FEW VELCRO STRAPS IN THE CHANNEL NOT  ATTACHED TO THE CHANNEL BODY. RE-FIT NEW VELCRO PER  SMP AND REINSTALL ESCAPE ROPE IN THE CHANNNEL  ACCORDING TO AMM REF ABOVE. CREW ENTRY DOOR OPS  FOUND SATIS AND A/C OK FOR SERVICE.
